# SDR IPXA2025081222186

- Difficulty date: August 12, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 76,497 hours, 16,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0710
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT,  DURING EMER LIGHT TEST GOT Â€Œ L1 EMER LT BAT 1 LO. ? REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-01. REVERSED DMP 33-50-4. OPS CHECK GOOD PER AMM 33-51-01.
